# SDR SIMA20150220010

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 28,740 hours, 24,626 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Latch
- Condition: Inoperative
- Location: Gpu Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

LOUD POP & ABNORMAL VIBRATION IN FLIGHT FROM NOSE AREA.  FOUND GPU ACCESS DOOR OPEN ON ACFT ARRIVAL.  INSPECTED DOOR & SURROUNDING AREA.  NO DAMAGE TO FUSELAGE SKIN.  GPU DOOR LATCH INOPERATIVE.   INSTALLED NEW GPU ACCESS DOOR IAW AMM 52-40-01.  OPS CHECKED GOOD CDL RESTORED.
